B. Aktug, "Weakly Multicollinear Datum Transformations," JOURNAL OF SURVEYING ENGINEERING , vol.138, no.4, pp.184-192, 2012
Aktug, B. 2012. Weakly Multicollinear Datum Transformations. JOURNAL OF SURVEYING ENGINEERING , vol.138, no.4 , 184-192.
Aktug, B., (2012). Weakly Multicollinear Datum Transformations. JOURNAL OF SURVEYING ENGINEERING , vol.138, no.4, 184-192.
Aktug, BAHADIR. "Weakly Multicollinear Datum Transformations," JOURNAL OF SURVEYING ENGINEERING , vol.138, no.4, 184-192, 2012
Aktug, BAHADIR. "Weakly Multicollinear Datum Transformations." JOURNAL OF SURVEYING ENGINEERING , vol.138, no.4, pp.184-192, 2012
Aktug, B. (2012) . "Weakly Multicollinear Datum Transformations." JOURNAL OF SURVEYING ENGINEERING , vol.138, no.4, pp.184-192.
@article{article, author={BAHADIR AKTUĞ}, title={Weakly Multicollinear Datum Transformations}, journal={JOURNAL OF SURVEYING ENGINEERING}, year=2012, pages={184-192} }